# SDR TRAX200801041

- Difficulty date: August 22, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8752725 OPERATION 78 CARGO DOOR SUPPORT BEAM LOWER ANGLE IS CRACKED APPROX 3" IN LENGTH.  REMOVED CRACKED ANGLE.  INSTALLED NEW ANGLE P/N 601R35050-109 IAW CRJ 700 SRM 51-42-21.
